Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

$\phi$-like analytic functions. I


Author: Louis Brickman
Journal: Bull. Amer. Math. Soc. 79 (1973), 555-558
MSC (1970): Primary 30A32, 30A36
DOI: https://doi.org/10.1090/S0002-9904-1973-13200-8
MathSciNet review: 0330432
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Louis Brickman, Subordinate families of analytic functions, Illinois J. Math. 15 (1971), 241–248. MR 0276458
  • 2. M. S. Robertson, Applications of the subordination principle to univalent functions, Pacific J. Math. 11 (1961), 315–324. MR 0124475

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A32, 30A36

Retrieve articles in all journals with MSC (1970): 30A32, 30A36


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13200-8